# SDR R61A201409111052

- Difficulty date: September 11, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 26,453 hours, 19,750 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 1012463
- Part serial: 2007050902
- Condition: Failed
- Location: Nr 1
- Part time: 18,649 hours, 14,777 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AROUND 6000 FEET, CREW RECEIVED A BLEED 1 OVERPRESSURE MESSAGE. CREW RAN QRH, HOWEVER MESSAGE REMAINED.  CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WHERE THEY LANDED WITHOUT INCIDENT.  REPLACED THE BLEED VALVE.
